# SDR AALA202401193920

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 15,011 hours, 4,175 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Mid Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN (L) ENTRY LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR.
